# SDR ASAA11710181

- Difficulty date: July 21, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 29,562 hours, 13,036 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750125
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA TRANSITION CORRODED AROUND SEVERL FASTENER HOLES.  BS 794 BS 847 RBL 18 STR 26R REMOVED CARGO TRACK FROM STA 727 + 410 STA 882 + 2 RBL 13.8 IAW B737 700 SRM 51 40 02.  LOCATED NEW CARGO TRACK AND DRILLED FASTENER HOLES IAW B737 700 SRM 51 40 05 AND INSTALLED CARGO TRACK IAW BAL DWG 146A7501 AND B737 700 SRM 51 40 02.
